MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 840 ventilator failed extended self-testing (est) due to a failed battery test.The ventilator was not in use on a patient at the time of the reported event.A covidien field service engineer (fse) inspected the device and replaced the back-up power source (bps) printed circuit board (pcb).The fse performed self-testing on the device and all tests passed.
 
Additional Manufacturer Narrative
A backup power source printed circuit boards (pcb) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned component was performed, no notable conditions were found.The returned component was installed into a test ventilator for analysis; no errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that no fault was found.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
An investigation was performed and the technician found that the reported problem could not be duplicated.No failure was detected.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6508826
Report Number8020893-2017-05750
Device Sequence Number1642010
Product Code CBK
UDI-Device Identifier10884521077201
UDI-Public10884521077201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220NISB-EN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by Manufacturer06/08/2017
06/08/2017
Initial Report FDA Received Date04/20/2017
Supplement Report FDA Received Date10/17/2017
12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1